Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 488, NWS Pueblo, CO

July 26, 2023El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 26, 2023, 3:23 PM MDT for El Paso County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2023, 3:23 PM MDT (21:23 UTC)
Expired
Jul 26, 2023, 4:00 PM MDT
In force
37 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 36 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.4 hours before the alert went out and 372 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-325 J/kg
Mixed-layer LCL
2677 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

619 
WUUS55 KPUB 262123
SVRPUB
COC041-262200-
/O.NEW.KPUB.SV.W.0488.230726T2123Z-230726T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
323 PM MDT Wed Jul 26 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern El Paso County in east central Colorado...

* Until 400 PM MDT.

* At 322 PM MDT, severe thunderstorms were located along a line
  extending from near Yoder to near Ellicott to 7 miles east of
  Schriever Space Force Base, moving southeast at 25 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Yoder, Truckton, Ellicott and Rush. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3886 10405 3869 10405 3864 10408 3855 10431
      3878 10451 3888 10444 3896 10431
TIME...MOT...LOC 2122Z 305DEG 24KT 3885 10429 3880 10432 3876 10440 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Simcoe
1 follow-up statement
654 
WWUS55 KPUB 262138
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
338 PM MDT Wed Jul 26 2023

COC041-262200-
/O.CON.KPUB.SV.W.0488.000000T0000Z-230726T2200Z/
El Paso CO-
338 PM MDT Wed Jul 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...

At 338 PM MDT, severe thunderstorms were located along a line
extending from near Yoder to near Truckton to 8 miles northeast of
Hanover, moving southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Yoder, Truckton and Rush. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3886 10405 3869 10405 3864 10408 3855 10431
      3869 10443 3875 10441 3886 10437 3896 10431
TIME...MOT...LOC 2138Z 305DEG 24KT 3880 10419 3875 10422 3871 10430 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Simcoe

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 11:46 AM MDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jul 26, 11:46 AM MDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1146 AM MDT Wed Jul 26 2023

.SHORT TERM...(Today and tonight)
Issued at 356 AM MDT Wed Jul 26 2023

Key Messages:

1) Another day of above average temperatures, with Heat Advisories
remaining in effect for the San Luis Valley and southern I-25
corridor.

2) Afternoon showers and thunderstorms return as well, with a slight
increase in both coverage and intensity for today.

Currently..

Ridging remains draped across the region, with high pressure
centered over New Mexico. Water vapor imagery shows an increase in
moisture over the region as well, as we begin to tap into the
developing monsoon plume. Some showers have lingered through the
overnight hours on our far eastern plains, but are for the most part
exiting east into Kansas as of 3am. Our mountain locations have
cooled to near normal temperatures under mostly clear sky
conditions, while much of our plains remain in the 60s and low 70s
under partly to mostly cloudy skies. Dew points are slightly higher
this morning than where we've been the past several nights, with
many locations in the 50s.

Today and Tonight..

Models suggest that the ridge will continue to flatten somewhat
today, while the ridge axis remains fairly stationary. This will
allow for mostly westerly flow through the northern extent of the
ridge, along with an increase in moisture thanks to the subtle
monsoon plume that's trying to set up. Though instability is
somewhat weak today, another shortwave looks to bring enough lift to
spark another round of afternoon thunderstorms. An increase in
moisture will mean an increase in both coverage and intensity for
storms today as well, though much of today's convection will likely
remain high-based in nature. High res model guidance suggest an
early show, with storms kicking off over the Continental Divide and
the southern Sangres as early as 10 or 11 am. Slightly better shear
looks to be in place today, especially across the northern I-25
corridor. This will help storms to stay organized as they come off
the terrain throughout the afternoon. Some storms could be strong to
severe, especially for El Paso and Pueblo counties through the late
afternoon and early evening, and across our far eastern plains
throughout the evening. Main threats for today's convection will be
damaging winds, 1 inch hail, and frequent lightning.

As for temperatures, we will be slightly cooler today than where
we've been the past few days, though still well above normal.
Alamosa looks to bust yet another daily temperature record, as they
are forecast to see 90 degrees while their standing record is only
88, set back in 2014. A Heat Advisory remains in effect for the San
Luis Valley and the southern I-25 corridor, where temperatures will
be most above normal. Much of our plains will be well into the upper
90s and near 100, though for many of us these temperatures are too
close to normal to warrant heat headlines for today. Here in Pueblo,
we are set to tie our daily temperature record of 101 set back in
2015, though early cloud cover could end up bringing in a welcomed
reprieve from the triple digits.

.LONG TERM...(Thursday through Tuesday)
Issued at 356 AM MDT Wed Jul 26 2023

Key Messages:

1) Not quite as hot, but still well above normal temperatures
through the end of the work week.

2) Potential for isolated strong to severe storms across parts
of the plains Thursday.

3) Daily thunderstorm chances continue this weekend into early next
week, especially over and near the mountains.

Some upper ridging noted by Thursday, though another day of
fairly well defined mid level energy moving overhead.
Additionally, responses in the low/mid levels will support
additional focus for isolated to widely scattered showers and
thunderstorms across the mountains, mountain valleys, and portions
of the plains. Soundings do look to be drier on this day,
however, guidance continues to indicate a fair amount of
development likely due to the stronger ascent spreading across the
area. Do think the risk of severe storms will be more isolated,
given the extent of the moisture and weaker flow and resultant
bulk shear. This isolated risk looks to be highest along and east
of Colorado Springs to Pueblo line Thursday afternoon into early
evening. Thunderstorm chances continue on Friday, though
additional drying will further lower the coverage of storms and
possibly keeping them more confined to the higher terrain.
Temperatures on Thursday and Friday look to be similar, with well
above normal conditions expected across southern Colorado on both
days.

By the weekend, the upper ridge really builds back overhead and
then begins to slowly meandering to the east. Think Saturday will
be another day of thunderstorm development initially over/near the
higher terrain, but will have the potential to spill into the
I-25 corridor. With really weak flow overhead on Saturday, think
the risk of localized flash flooding will be on the increase. By
late weekend into the early part of next week, flow/focus look to
centered over the higher terrain increasing shower and
thunderstorm chances. With increases in moisture, the risk of
heavy rain and flash flooding will continue to increase.
Temperatures are not expected to be as hot during this time, but
still several degrees above normal for this time of the year.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1134 AM MDT Wed Jul 26 2023

Isolated to scattered thunderstorms will develop over the
mountains and push off into the adjacent valleys and plains during
the afternoon and evening. Locally gusty and erratic winds will be
the primary risk with the possibility of gusts to 50 kts near high
based thunderstorms. VCTS will be a greater probability at both
KCOS and KPUB during the 21z to 01z timeframe, though VCTS could
also occur at KALS even though probabilities are lower. Winds will
be driven by thunderstorm outflows through the evening before
diminishing after 02-04z. Similar patterns can be expected for
Thursday with another round of thunderstorms forming over the
mountains and moving off into the adjacent plains. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM MDT this evening for COZ069>071-087-088.

&&

SHORT TERM...EHR
LONG TERM...RODRIGUEZ
AVIATION...KT
Hazardous weather outlook, Jul 26, 11:48 AM MDT, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1148 AM MDT Wed Jul 26 2023

COZ058>089-093>099-271800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1148 AM MDT Wed Jul 26 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Dangerously high temperatures are expected again today,
especially across the San Luis Valley and the southern I-25
corridor. Increased chances for showers and thunderstorms are
expected this afternoon and into this evening as well, with the
main risks being damaging winds, hail up to 1 inch, and frequent
lightning. Highest chances for damaging winds and hail will exist
along and east of a Colorado Springs to Pueblo line.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Another day of shower and thunderstorm development across the
mountains, mountain valleys, and portions of the plains is
expected Thursday afternoon and evening. An isolated severe threat
is also possible, especially for areas along and east of a
Colorado Springs to Pueblo line. Thunderstorm chances continue
Friday and Saturday, with an increased potential for localized
flash flooding on Saturday.

Daily thunderstorm chances continue over and near the mountains
late in the weekend into the early part of next week. The risk of
heavy rainfall and at least localized flash flooding will increase
during this time.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

31/31

In the hours before

Special weather statement, Jul 26, 1:11 PM MDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
111 PM MDT Wed Jul 26 2023

COZ084-261945-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
111 PM MDT Wed Jul 26 2023

...A strong thunderstorm will impact portions of north central El
Paso County through 145 PM MDT...

At 110 PM MDT, Doppler radar was tracking a strong thunderstorm near
Peyton, or 24 miles northeast of Colorado Springs, moving east at 15
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Calhan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3903 10431 3906 10459 3913 10459 3913 10431
TIME...MOT...LOC 1910Z 262DEG 14KT 3910 10452

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Simcoe
Special weather statement, Jul 26, 1:27 PM MDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
127 PM MDT Wed Jul 26 2023

COZ065-066-069-262000-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
127 PM MDT Wed Jul 26 2023

...A strong thunderstorm will impact portions of north central Rio
Grande and south central Saguache Counties through 200 PM MDT...

At 127 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of La Garita, or 37 miles northwest of Alamosa, moving
east at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
La Garita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3774 10645 3784 10650 3797 10625 3776 10614
TIME...MOT...LOC 1927Z 251DEG 15KT 3780 10640

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Simcoe
Special weather statement, Jul 26, 2:25 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
225 PM MDT Wed Jul 26 2023

COZ084-085-262100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
225 PM MDT Wed Jul 26 2023

...Strong thunderstorms will impact portions of northeastern El Paso
County through 300 PM MDT...

At 225 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elbert to 8 miles northeast of Black
Forest to Gleneagle. Movement was east at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Northern Colorado Springs, Monument, Air Force Academy, Calhan, Black
Forest, Peyton and Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3899 10426 3895 10473 3904 10491 3913 10477
      3913 10418
TIME...MOT...LOC 2025Z 271DEG 8KT 3919 10450 3912 10462 3906 10480

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Simcoe
Special weather statement, Jul 26, 2:39 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
239 PM MDT Wed Jul 26 2023

COZ088-262115-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
239 PM MDT Wed Jul 26 2023

...A strong thunderstorm will impact portions of central Las Animas
County through 315 PM MDT...

At 239 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tyrone, or 25 miles northeast of Trinidad, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tyrone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3747 10439 3754 10439 3765 10407 3740 10407
TIME...MOT...LOC 2039Z 265DEG 16KT 3751 10430

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, Jul 26, 2:57 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
257 PM MDT Wed Jul 26 2023

COZ084-085-262130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
257 PM MDT Wed Jul 26 2023

...A strong thunderstorm will impact portions of north central El
Paso County through 330 PM MDT...

At 257 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Forest, or 17 miles northeast of Colorado Springs, moving
southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Peyton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3900 10466 3908 10461 3902 10438 3887 10451
TIME...MOT...LOC 2057Z 295DEG 14KT 3902 10459

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Simcoe
Special weather statement, Jul 26, 3:18 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
318 PM MDT Wed Jul 26 2023

COZ088-094-262145-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
318 PM MDT Wed Jul 26 2023

...A strong thunderstorm will impact portions of central Las Animas
County through 345 PM MDT...

At 318 PM MDT, Doppler radar was tracking a strong thunderstorm over
Tyrone, or 23 miles northeast of Trinidad, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tyrone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3740 10428 3748 10425 3747 10397 3728 10412
TIME...MOT...LOC 2118Z 291DEG 11KT 3742 10421

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Simcoe

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 6:21 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jul 25, 6:30 PM MDTSpecial Weather StatementPUBCrowley30 min
Jul 25, 7:25 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jul 25, 8:07 PM MDTSpecial Weather StatementPUBTeller38 min
Jul 25, 8:14 PM MDTSpecial Weather StatementPUBKiowa31 min
Jul 25, 8:41 PM MDTSpecial Weather StatementPUBTeller34 min
Jul 26, 1:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jul 26, 1:27 PM MDTSpecial Weather StatementPUBSaguache33 min
Jul 26, 2:25 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jul 26, 2:39 PM MDTSpecial Weather StatementPUBLas Animas36 min
Jul 26, 2:53 PM MDTSevere Thunderstorm WarningPUBEl Paso37 min
Jul 26, 2:57 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jul 26, 3:18 PM MDTSpecial Weather StatementPUBLas Animas27 min
Jul 26, 3:29 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jul 26, 3:59 PM MDTSevere Thunderstorm WarningPUBEl Paso18 min
Jul 26, 4:54 PM MDTSpecial Weather StatementPUBHuerfano36 min
Jul 26, 5:16 PM MDTSpecial Weather StatementPUBPueblo29 min
Jul 26, 5:58 PM MDTSpecial Weather StatementPUBPueblo32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.